# SDR QXEA200602528

- Difficulty date: September 5, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - AILERON INBOARD HINGE FITTING HAS WEAR DAMAGE TO UNDER SIDE.  REPAIRED IAW SRM 51-20-11, 51-20-16, AND 51-20-36.
